# SDR ULX2002F00002

- Difficulty date: February 5, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N229LA
- Make and model: Snias AS350B2
- Aircraft serial: 3317
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: B712B
- Condition: Leaking
- Location: Engine
- Part time: 1,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A PUDDLE OF FUEL WAS NOTICED ON THE GROUND, DIRECTLY UNDER THE ENGINE DECK DRAIN.  FURTHER INSPECTION IDENTIFIED THE SOURCE OF THE LEAK AS THE FUEL CONTROL UNIT.  THE FUEL CONTROL UNIT WAS LEAKING FROM THE FUEL CONTROL UNIT DRAIN.  REPLACEMENT OF THE FUEL CONTROL WAS NECESSARY TO CORRECT THIS PROBLEM.
